# SDR NACA2023121830001

- Difficulty date: December 13, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 74,758 hours, 18,828 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO AIRPORT, R FWD EICAS MESSAGE ILLUMINATED. PERFORMED TS IAW FIM 30-41-FT 803, FOUND CONTROLLER AND R1 WINDOW BAD/UNSERVICEABLE. DEFERRED WINDOW HEATING ELEMENT AT R1 WINDOW PER MEL 30-41-01-01. REMOVED ADN REPLACED R1 WINDSHIELD IAW AMM 56-11-01. UNIT IS NOT IN TRAX.
